# SDR CA011012005

- Difficulty date: September 10, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Amd FALCON50MYST
- Aircraft time: 487 hours
- Engine: Garrtt TFE73140
- System (JASC): 7197 · Powerplant System Wiring
- Part: Harness
- Part number: 30607621
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB THROUGH 7,000 FT,   ENGINE NR 3 N1 ROLL BACK APPROXIMATELY 10 PERCENT. IGNITION LIGHT WOULD COME ON AND ENGINE RECOVERS. AT 39,000 FT, NR 3 ENGINE N1 ROLL BACK 5 PERCENT.  3 SEPARATE TIMES EACH TIME IGNITION ON AUTOMATICALLY AND ENGINE WOULD RECOVER. FOUND N2 INDICATION TO DEEC IRATIC WITH ALL OTHER PARAMETERS NORMAL. WHEN N2 WOULD FLUCTUATE 5 PERCENT, N1 WOULD ROLL BACK AS WELL. HARNESS REPLACED WITH NEW UNIT. FOUND N2 INDICATION TO DEEC TO BE STABLE NO FURTHER PROBLEMS.
